Previous |  Up |  Next


representable operators; vector measures; L-projec\-tions; copies of $c_0$
We show results about the existence and the nonexistence of a projection from the space $L(L^1(\lambda),X)$ of all linear and bounded operators from $L^1(\lambda)$ into $X$ onto the subspace $R(L^1(\lambda),X)$ of all representable operators.
[AB] Aliprantis C.D., Burkinshaw O.: Positive Operators. Academic Press, 1985. MR 0809372 | Zbl 1098.47001
[AW] Arterburn D., Whitley R.: Projections in the space of bounded linear operators. Pacific J. Math. 15 (1965), 739-746. MR 0187052 | Zbl 0138.38602
[BDLR] Bonet J., Domański P., Lindström M., Ramanujan M.S.: Operator spaces containing $c_0$ or $l^\infty$. Pacific J. Math., to appear.
[CC] Calabró A., Cilia R.: Some observations about the uncomplementability of the space $K(X,Y)$ into the space $DP(X,Y)$. Boll. Un. Mat. It. 7 (1993), 201-213. MR 1216716 | Zbl 0854.46017
[C] Caselles V.: A characterization of weakly sequentially complete Banach lattices. Math. Z. 190 (1985), 379-385. MR 0806896 | Zbl 0587.46019
[D] Diaz S.: Complemented copies of $c_0$ in $L^\infty(\mu,E)$. Proc. Amer. Math. Soc., to appear. MR 1189744
[DU] Diestel J., Uhl J.J., Jr.: Vector Measures. Math. Surveys 15, Amer. Math. Soc., 1977. MR 0453964 | Zbl 0521.46035
[DD] Domanski P., Drewnowski L.: Injectivity of spaces of operators. preprint, 1992. MR 1170555
[DE] Drewnowski L., Emmanuele G.: The problem of the complementability between some spaces of vector measures of bounded variation with values in Banach spaces containing copies of $c_0$. Studia Math. 104 (2) (1993), 111-123. MR 1211812
[E1] Emmanuele G.: On Banach spaces containing complemented copies of $c_0$. Extracta Math. 3 (1988), 98-100.
[E2] Emmanuele G.: Remarks on the uncomplemented subspace $W(E,F)$. J. Funct. Anal. 99 (1991), 125-130. MR 1120917 | Zbl 0769.46006
[E3] Emmanuele G.: A remark on the containment of $c_0$ in spaces of compact operators. Math. Proc. Cambridge Phil. Soc. 111 (1992), 331-335. MR 1142753
[E4] Emmanuele G.: On complemented copies of $c_0$ in spaces of operators. Comment. Math. 32 (1992), 29-32. MR 1202755
[E5] Emmanuele G.: About the position of $K_{w^\ast}(E^\ast,F)$ inside $L_{w^\ast}(E^\ast,F)$. Atti Seminario Matematico Fisico Modena 42 (1994), 123-134. MR 1282327
[E6] Emmanuele G.: Answer to a question by M. Feder about $K(X,Y)$. Revista Mat. Univ. Complutense de Madrid 6 (1993), 263-266. MR 1269756 | Zbl 0813.46013
[E7] Emmanuele G.: Remarks on the complementability of spaces of Bochner integrable functions in spaces of vector measures. Comment. Math. Univ. Carolinae 37.2 (1996), 217-228. MR 1398997 | Zbl 0855.46006
[EJ] Emmanuele G., John K.: Uncomplementability of spaces of compact operators in larger spaces of operators. Czechoslovak J. Math., to appear. MR 1435603 | Zbl 0903.46006
[Fa] Fakhouri H.: Représentations d'opérateurs à valeurs dans $L^1(X,\Sigma,\mu)$. Math. Annalen 240 (1979), 203-212. MR 0526843
[Fe1] Feder M.: Subspaces of spaces with an unconditional basis and spaces of operators. Illinois J. Math. 24 (1980), 196-205. MR 0575060 | Zbl 0411.46009
[Fe2] Feder M.: On the nonexistence of a projection onto the space of compact operators. Canad. Math. Bull. 25 (1982), 78-81. MR 0657655
[FRP] Freniche F., Rodriguez-Piazza L.: Linear projections from a space of measures onto its Bochner integrable function subspace. unpublished preprint, 1993.
[HWW] Harmand P., Werner D., Werner W.: M-ideals in Banach spaces and Banach algebras. LNM 1547, Springer Verlag, 1993. MR 1238713 | Zbl 0789.46011
[J] John K.: On the uncomplemented subspace $K(X,Y)$. Czechoslovak Math. J. 42 (1992), 167-173. MR 1152178 | Zbl 0776.46016
[Jo] Johnson J.: Remarks on Banach spaces of compact operators. J. Funct. Analysis 32 (1979), 304-311. MR 0538857 | Zbl 0412.47024
[Ka] Kalton N.J.: Spaces of compact operators. Math. Annalen 208 (1974), 267-278. MR 0341154 | Zbl 0266.47038
[Ku] Kuo T.: Projections in the spaces of bounded linear operators. Pacific J. Math. 52 (1974), 475-480. MR 0352939 | Zbl 0287.47030
[MN] Meyer-Nieberg P.: Banach Lattices. Springer Verlag, 1991. MR 1128093 | Zbl 0743.46015
[R] Rao T.S.S.R.K.: $L^1(\mu,X)$ as a complemented subspace of its bidual. preprint, 1993.
[S] Schlumprecht T.: Limited sets in Banach spaces. Ph.D. Dissertation, München, 1987. Zbl 0689.46005
[Th] Thorp E.O.: Projection onto the subspace of compact operators. Pacific J. Math. 10 (1960), 693-696. MR 0114128
[To] Tong A.E.: On the existence of a noncompact bounded linear operator between certain Banach spaces. Israel J. Math. 10 (1971), 451-456. MR 0296663
[TW] Tong A., Wilken D.R.: The uncomplemented subspace $K(E,F)$. Studia Math. 37 (1971), 227-236. MR 0300058 | Zbl 0212.46302
Partner of
EuDML logo